# SDR AALA202402267647

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 79,838 hours, 10,128 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO MIC 4500944 FWD GALLEY BURNING SMELL WHEN HEATER IS ON MUST ACCOMPLISH JC 72L00021001. MAINTENANCE ACCOMPLISHED CARD 72L00021001 SMOKE ODOR FUMES INITIAL TROUBLESHOOTING . REMOVED AND REPLACED FWD GALLEY HEATER PER AMM 21-45-04. AMM 21-45-00 OPERATIONAL TEST OF GALLEY HEATER CKS OK.
